AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Universality and Renormalization: From Stochastic Evolution to Renormalization of Quantum Fields
Edited by: Ilia Binder, University of Toronto, ON, Canada, and Dirk Kreimer, Institut des Hautes Études Scientifiques, Bures-sur-Yvette, France
A co-publication of the AMS and Fields Institute.
cover
SEARCH THIS BOOK:

Fields Institute Communications
2007; 404 pp; hardcover
Volume: 50
ISBN-10: 0-8218-4273-0
ISBN-13: 978-0-8218-4273-7
List Price: US$123
Member Price: US$98.40
Order Code: FIC/50
[Add Item]

This book covers a wide range of phenomena in the natural sciences dominated by notions of universality and renormalization. The contributions in this volume are equally broad in their approach to these phenomena, offering the mathematical as well as the perspective of the applied sciences. They explore renormalization theory in quantum field theory and statistical physics, and its connections to modern mathematics as well as physics on scales from the microscopic to the macroscopic.

Titles in this series are co-published with the Fields Institute for Research in Mathematical Sciences (Toronto, Ontario, Canada).

Readership

Graduate students and research mathematicians interested in quantum field theory, statistical physics, physics and number theory, nonlinear dynamics, probability,geometic function theory, differential equations.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia